| Model Number |
434899 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type i perforation in 1st obstruse marginal artery occurred during des implantation.The pk papyrus stent came off balloon prior to deployment (filed separately).Stent noted to not be on balloon after removed from patient.The stent was located in the guide catheter and removed undeployed and intact.The second pk papyrus stent (complaint device) would not pass due to tortuosity of the vessel and had to be removed.Subsequently, the perforation was successfully sealed with 5 min balloon dilatation.The patient was stable.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as both device- and procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.